# SDR SWAA2016030249579

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER FLANGE OF FRAME CORRODED, AT BS 747, BETWEEN STRINGER 27L - 26L.  REPAIRED FRAME IAW SRM.
